# SDR R61A201708150697

- Difficulty date: August 15, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 34,069 hours, 20,215 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 34,069 hours, 20,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED A CRACK (5/16") ON THE LT WING LEADING EDGE SKIN AT NR 2 SLAT O/B TRACK CUTOUT ON UPPER END. MAINTENANCE REMOVED CRACK FROM THE LT WING LEADING EDGE SKIN AT NR 2 SLAT O/B TRACK CUTOUT ON UPPER END IAW SRM 57-49-01, REPAIR 06. 51-23-04, 51-23-05 & 51-23-06. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
